# SDR HALA2019010200002

- Difficulty date: January 1, 2019
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 29,991 hours, 4,687 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 2 REV FAULT. PERFORMED BITE PER A330 AMM 78-31. NO FAULTS PRESENT. OKAY FOR SVC.
